# SDR UPS06847306

- Difficulty date: July 10, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: FTL158
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-50-01-2.  OPS CHK GOOD.
